Completely simple congruences on Croisot-Teissier semigroups.
Semigroup forum, Tome 9 (1974), pp. 283-293
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1974__9_134086,
author = {Bruce W. Mielke},
title = {Completely simple congruences on {Croisot-Teissier} semigroups.},
journal = {Semigroup forum},
pages = {283--293},
year = {1974},
volume = {9},
zbl = {0297.20068},
url = {http://geodesic.mathdoc.fr/item/SF_1974__9_134086/}
}
Bruce W. Mielke. Completely simple congruences on Croisot-Teissier semigroups.. Semigroup forum, Tome 9 (1974), pp. 283-293. http://geodesic.mathdoc.fr/item/SF_1974__9_134086/